Avelox and Prednisone Destroyed My Body and My Thyroid

by Teresa
(West Virginia)

In April 2007 I contracted a respiratory infection from a dental tech after some serious deep cleaning of my gums. I went to a clinic and the doctor prescribed me Avelox and prednisone.


After 5 doses of the 6 I was to take I had to quit, I felt like I was dying, I felt so bad. I became severely fatigued, could barely climb stairs. While on vacation at beach, which I didn't feel like going on, I was taking a nap because of my extreme fatigue and was awakened suddenly by what seemed like a gun shot directly in my right ear and it was painful.

This was 4 weeks following the Avelox ingestion. I kept a slight pain behind my ear for years. Went to another doctor within a month or so and he thought a bone moved (he really thought it was all in my head!) and he proceeded to prescribe the protocol of most doctors, high blood pressure meds, chloresterol, nexium, etc.

Now, I am not fat or in horrible shape and eat fairly decent, but I felt awful and tired all the time. Well, I got my thyroid tested and it showed what he said was subclinical hyperthyroidism and just keep my appointment.

I was going crazy with anxiety and heart palpitations and sought another physician who then referred me to an endocrinologist who then ablated my thyroid and I have never been the same since.

I haven't felt good ever since this all began. Each doctor kept taking me down the trail of ill health. I take megadoses of nutrients (orthomolecular medicine) to try and repair my body. And, oh, by the way, when I took the dose of radioactive iodine to ablate my thyroid, I almost chocked to death the second night after due to my thyroid absorbing too much of the radiation too fast and swelled my throat up and I could barely breathe the entire night or talk the following morning.

Thank goodness I survived that! I still have to take a nap every day that I am at home and fight fatigue, anxiety and sometimes high blood pressure.

Is there any chance that this could have been caused by the combination of Avelox and prednisone in 2007. This is now December 2014 and I am still suffering.

Comments for Avelox and Prednisone Destroyed My Body and My Thyroid

Click here to add your own comments

It definitely could be the Avelox and Prednisone
by: Kerri Knox, RN, The Immune Queen

Hi Theresa,

It definitely could be a result of the antibiotics. The combination of Fluoroquinolones and Prednisone is a bad combination that is well known to be problematic and should not be given... yet it's given together constantly!

As well, there is an entire website devoted to Fluoroquinolone Toxicity of the Thyroid that shows all the info as to that connection.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video